Nonconstant radial positive solutions of elliptic systems with Neumann boundary conditions

Ruyun Ma, Tianlan Chen, Haiyan Wang

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

Let BR be the ball of radius R in RN with N≥2. We consider the nonconstant radial positive solutions of elliptic systems of the form −Δu+u=f(u,v)inBR,−Δv+v=g(u,v)inBR,∂νu=∂νv=0on∂BR, where f and g are nondecreasing in each component. With few assumptions on the nonlinearities, we apply bifurcation theory to show the existence of at least one nonnegative, nonconstant and nondecreasing solution.

Original languageEnglish (US)
Pages (from-to)542-565
Number of pages24
JournalJournal of Mathematical Analysis and Applications
Volume443
Issue number1
DOIs
StatePublished - Nov 1 2016

Keywords

  • Bifurcation
  • Neumann problem
  • Nonconstant radial solutions
  • Perron–Frobenius Theorem
  • Radial eigenvalue

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Nonconstant radial positive solutions of elliptic systems with Neumann boundary conditions'. Together they form a unique fingerprint.

  • Cite this